# SDR UPS00234452

- Difficulty date: November 8, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- Aircraft time: 62,985 hours, 47,549 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Cracked
- Location: Engine Mounts
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ENGINE NR 2 MOUNTS LEFT ADAPTER FITTING UPPER LUG LWR BUSH FOUND CRACKED ON FLANGE.  BUSHING REPLACED IAW MM 20-10-07 & MM 21-21-12.
